Previous |  Up |  Next


Title: O jistých grupách matic (Czech)
Title: On some groups of matrices (English)
Author: Bican, Ladislav
Language: Czech
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 94
Issue: 3
Year: 1969
Pages: 305-313
Summary lang: English
Category: math
MSC: 20G40
idZBL: Zbl 0239.20060
idMR: MR0255700
DOI: 10.21136/CPM.1969.108600
Date available: 2009-09-23T08:07:43Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] X. Dickson: Linear groups.Leipzig 1901.
Reference: [2] A. Г. Kypom: Teopия rpynn.Mocква 1953.
Reference: [3] I. M. Vinogradov: Základy teorie čísel.Praha 1953.


Files Size Format View
CasPestMat_094-1969-3_8.pdf 1.372Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo